| Model Number |
1000 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device would not power on.Furthermore, during evaluation it was found that the on button would not respond.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify the reported issue.It was observed that the on button was unresponsive, causing the device to not power on.Stryker determined the device was unrepairable and recommended the customer to obtain a replacement device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.